×

zbMATH — the first resource for mathematics

Un théorème de prolongement pour des fonctions analytiques. (A theorem on pralongation of analytic functions). (French) Zbl 0446.32005

MSC:
32P05 Non-Archimedean analysis
12J25 Non-Archimedean valued fields
32D15 Continuation of analytic objects in several complex variables
12J27 Krasner-Tate algebras
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bosch, S.: Multiplikative Untergruppen in abeloiden Mannigfaltigkeiten. Math. Ann.219, 165-183 (1979) · Zbl 0402.14015
[2] Dwork, B., Robba, P.: On ordinary linearp-adic differential equations. Trans. A.M.S.231, 1-46 (1977) · Zbl 0375.34010
[3] Gerritzen, L.: Erweiterungsendliche Ringe in der nichtarchimedischen Funktionentheorie. Invent. Math.2, 178-190 (1967) · Zbl 0163.03403
[4] Kiehl, R.: Die analytische Normalität affinoider Ringe. Arch. Math.18, 479-484 (1967) · Zbl 0166.04401
[5] Lang, S.: On quasi algebraic closure. Ann. Math.55, 373-390 (1952) · Zbl 0046.26202
[6] Lang, S.: Cyclotomic fields. II. Berlin, Heidelberg, New York: Springer 1980 · Zbl 0435.12001
[7] Nagata, M.: Local rings. New York, London: Interscience 1962 · Zbl 0123.03402
[8] Robba, P.: Fonctions analytiques sur les corps valués complets. Astérisque no 10 (1973) · Zbl 0289.12110
[9] Robba, P.: Prolongement analytique pour les fonctions de plusieurs variables sur un corps valué complet. Bull. S.M.F. 101, 193-217 (1973) · Zbl 0272.32007
[10] Tate, J.: Rigid analytic spaces. Invent. Math.12, 257-289 (1971) · Zbl 0212.25601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.